Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On Chern classes of representations of finite groups


Author: J. Knopfmacher
Journal: Bull. Amer. Math. Soc. 71 (1965), 568-571
DOI: https://doi.org/10.1090/S0002-9904-1965-11335-0
MathSciNet review: 0175143
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. F. Atiyah, Characters and cohomology of finite groups, Inst. Hautes Études Sci. Publ. Math. No. 9, Paris, 1961. MR 148722
  • 2. M. F. Atiyah and F. Hirzebruch, Analytic cycles on complex manifolds, Topology 1 (1961), 25-45. MR 145560
  • 3. M. F. Atiyah and F. Hirzebruch, The Riemann-Roch theorem for analytic embeddings, Topology 1 (1962), 151-166. MR 148084
  • 4. A. Borel and J.-P. Serre, Le théorème de Riemann-Roch (d'après Grothendieck), Bull. Soc. Math. France 86 (1958), 97-136. MR 116022
  • 5. E. Dyer, Relations between cohomology theories, Aarhus Colloquium on Algebraic Topology, 1962; pp. 89-93.
  • 6. B. Eckmann, Cohomology of groups and transfer, Ann. of Math. (2) 58 (1953), 481-493. MR 58600
  • 7. B. Eckmann, On complexes with operators, Proc. Nat. Acad. Sci. U.S.A. 39 (1953), 35. MR 58976
  • 8. M. Hall, Jr., Theory of groups, Macmillan, New York, 1959. MR 103215


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11335-0

American Mathematical Society